Alert archive / New York / Wind Advisories in 2010
Wind Advisory 3, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Oct 28, 2010, 7:48 AM EDT for Chautauqua County, Erie County, Niagara County, New York. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2010, 7:48 AM EDT (11:48 UTC)
- Expired
- Oct 28, 2010, 11:02 AM EDT
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Niagara County, NY
The radar
The Buffalo radar (KBUF), 29 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2578 m above ground
- 0-6 km bulk shear
- 119 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606 WWUS71 KBUF 281148 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 748 AM EDT THU OCT 28 2010 ...STRONG SOUTHWEST WINDS THIS MORNING... .LOW PRESSURE NEAR JAMES BAY WILL LIFT OUT INTO NORTHERN QUEBEC TODAY. A MODERATE TO STRONG SOUTHWESTERLY FLOW ON THE BACKSIDE OF THIS LOW WILL PERSIST THROUGH LATE THIS MORNING...BEFORE SUBSIDING THIS AFTERNOON. NYZ001-010-019-085-281600- /O.NEW.KBUF.WI.Y.0003.101028T1148Z-101028T1600Z/ NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN... ORCHARD PARK...SPRINGVILLE 748 AM EDT THU OCT 28 2010 ...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BE COMMON THROUGH MID TO LATE MORNING...THEN WILL DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ JJR
1 follow-up statement
494 WWUS71 KBUF 281502 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1102 AM EDT THU OCT 28 2010 NYZ001-010-019-085-281615- /O.CAN.KBUF.WI.Y.0003.000000T0000Z-101028T1600Z/ NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN... ORCHARD PARK...SPRINGVILLE 1102 AM EDT THU OCT 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. THE STRONG WIND GUSTS OF 45 TO 50 MPH HAVE SUBSIDED AS OF LATE MORNING. SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL SHIFT TO THE WEST THIS AFTERNOON AND DIMINISH LATER THIS EVENING. $$ HIBBERT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Oct 28, 7:12 AM EDT, 36 minutes earlier.
Area forecast discussion, Oct 28, 7:12 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
712 AM EDT THU OCT 28 2010
.SYNOPSIS...
AS PROGRESSIVELY COLDER AIR SPREADS ACROSS THE AREA TODAY...LAKE
EFFECT RAIN SHOWERS WILL DEVELOP EAST AND NORTHEAST OF THE
LAKES...WITH WINDY CONDITIONS CONTINUING. THE LAKE EFFECT SHOWERS
WILL THEN DRIFT FURTHER SOUTH AND CONTINUE THROUGH TONIGHT...BEFORE
DIMINISHING DURING THE COURSE OF FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
DURING THE NEAR TERM PERIOD...ANOMALOUSLY DEEP AND VERTICALLY
STACKED LOW PRESSURE JUST TO THE WEST OF JAMES BAY WILL LIFT
NORTHEAST INTO NORTHERN QUEBEC. THE DEEP CYCLONIC FLOW AROUND THIS
FEATURE WILL SWEEP AN EXTENSIVE AREA OF WRAPAROUND MOISTURE INTO THE
AREA THIS MORNING...ALONG WITH PROGRESSIVELY COLDER AIR TODAY
THROUGH TONIGHT. AS A RESULT...CLOUDS WILL SPREAD EAST ACROSS THE
AREA THIS MORNING THEN WILL LINGER THROUGH TONIGHT...WHILE 850 MB
TEMPS DROP TO -1/-2C TODAY...AND -2C TO -4C TONIGHT.
WITH TEMPS ALOFT COOLING TO THE AFOREMENTIONED RANGES AND THE
ARRIVAL OF THE WRAPAROUND MOISTURE...LAKE EFFECT RAIN SHOWERS SHOULD
DEVELOP DURING THE COURSE OF THE MORNING AND MIDDAY HOURS...WITH THE
PREVAILING WEST-SOUTHWESTERLY FLOW CAUSING THE ACTIVITY TO INITIALLY
SET UP EAST-NORTHEAST OF THE LAKES. THEREAFTER...GRADUAL VEERING OF
THE FLOW TO WESTERLY AND THEN WEST-NORTHWESTERLY WILL FORCE THE RAIN
SHOWERS TO SLOWLY MIGRATE SOUTHWARD...WITH THE ACTIVITY EVENTUALLY
SETTLING EAST-SOUTHEAST OF THE LAKES TONIGHT. HAVE CONTINUED TO
INDICATE HIGH LIKELY POPS IN THE EXPECTED LAKE EFFECT AREAS RIGHT
THROUGH TONIGHT...WITH PTYPE LIKELY REMAINING ALL LIQUID THROUGH
TONIGHT GIVEN EXPECTED BOUNDARY LAYER TEMPS...TEMPS ALOFT...AND THE
LACK OF SIGNIFICANT MOISTURE IN THE PRIME DENDRITIC CRYSTAL GROWTH
REGION. ELSEWHERE...CONDITIONS SHOULD GENERALLY REMAIN DRY FOR THE
BULK OF THE PERIOD...WITH ONLY SLIGHT CHANCE TO LOW CHANCE POPS
INDICATED GIVEN INCREASING UPPER TROUGHING AND THE PASSAGE OF SEVERAL
SHORTWAVES.
THE COMBINATION OF A FAIRLY TIGHT PRESSURE GRADIENT...THE STEADY
COLD AIR ADVECTION...AND STILL-STRONG WIND FIELDS ALOFT WILL LEAD TO
ANOTHER WINDY DAY TODAY...LIKELY THE WINDIEST OF THE WEEK. EXPECT
MOST AREAS TO SEE SUSTAINED WINDS IN THE 15-25 KT RANGE...WITH GUSTS
TO 30-35 KNOTS...PARTICULARLY DOWNWIND OF THE LAKES WHERE ADDITIONAL
FUNNELING EFFECTS WILL ACT TO ENHANCE THE LOW LEVEL FLOW A LITTLE
MORE. THE STRONGEST WINDS WILL OCCUR FROM THIS MORNING THROUGH EARLY
THIS AFTERNOON...THEN WILL GRADUALLY DIMINISH DURING THE REMAINDER
OF THE DAY AND THIS EVENING AS WINDS ALOFT WEAKEN AND WE LOSE
DAYTIME HEATING/MIXING.
AS FOR TEMPS...TODAY WILL BE A RETURN TO REALITY AS THE CONTINUED
COLD ADVECTION AND INCREASED CLOUD COVER RESULTS IN FAIRLY STEADY OR
POSSIBLY EVEN SLOWLY FALLING TEMPS...ESPECIALLY GIVEN THE STILL-MILD
SURFACE READINGS NOTED AT THIS HOUR. BY AFTERNOON...EXPECT THAT MOST
LOCATIONS WILL HAVE TEMPS RANGING FROM THE UPPER 40S TO LOWER TO MID
50S...WITH LOWS IN THE MID 30S TO LOWER 40S THEN FOLLOWING FOR
TONIGHT.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
A LONGWAVE TROUGH WILL REMAIN CENTERED OVER SOUTHEAST CANADA THROUGH
THE SHORT TERM PERIOD WITH A PERSISTENT NORTHWEST FLOW OF CHILLY
AIR. SEVERAL NOTABLE SHORTWAVES WILL DROP THROUGH THE MEAN FLOW
ALOFT AND ACT TO BRING PERIODS OF WEAK LIFT AND SCATTERED
SHOWERS...AND ALSO SUPPORT PERIODS OF LAKE ENHANCEMENT.
FRIDAY SHOULD SEE SOME DRYING AFTER PASSAGE OF SHORT WAVE NEAR
DAYBREAK...BUT COLDEST 850 MB AIR FOLLOWS...IN -4 TO -6C RANGE...SO
THERE SHOULD BE SOME LIMITED RESPONSE SE OF THE LAKES...WILL
CONTINUE WITH LOW CHC POPS EARLY EVERYWHERE...THEN RESTRICT CHC
POPS TO SE OF LAKES FOR REMAINDER OF THE DAY. RIDGING BUILDS INTO
WEST FRI NT SO WILL REMOVE POPS THERE...BUT CONTINUE WITH CHC PPS E
OF LK ONTARIO...WITH A MIX AT HIGHER ELEVS. 850 MB TEMPS OF -5C
WOULD SUPPORT ONLY M-U 40S...SOME 20-30 DEG COOLER THAN OUR WX DURING
THE PAST FEW DAYS.
SATURDAY AND SATURDAY NIGHT THE MAJORITY OF MODEL GUIDANCE STILL
FORECASTS ANOTHER MID LEVEL SHORTWAVE TO DROP THROUGH THE MEAN
NORTHWEST FLOW ALOFT FROM THE UPPER LAKES INTO NEW ENGLAND. A WING
OF WEAK LOW/MID LEVEL WARM ADVECTION WILL DEVELOP ALONG AND AHEAD OF
THIS SHORTWAVE...PRODUCING ENOUGH WEAK LIFT TO BRING A CHANCE OF
SOME LIGHT PRECIP. NAM/GFS/ECMWF ARE BEGINNING TO CONVERGE ON A
COMMON TRACK SOLUTION WITH THIS...AND TAKE THE MAJORITY OF THE LIGHT
PRECIP ACROSS LAKE ONTARIO INTO THE EASTERN LAKE ONTARIO REGION.
WILL KEEP MID RANGE CHANCE POPS IN THIS AREA FOR SATURDAY AND
SATURDAY NIGHT...AND BEGIN TO SCALE BACK POPS FARTHER SOUTH ACROSS
WESTERN NY AND THE FINGER LAKES BUT NOT REMOVE ALTOGETHER JUST YET
IN CASE FUTURE MODEL RUNS ADJUST THE TRACK. PRECIP TYPE AGAIN A
LITTLE TRICKY EAST OF LAKE ONTARIO. AGAIN EXPECT MOST OF THE PRECIP
TO BE RAIN...BUT MAY SEE A LITTLE WET SNOW MIX IN SATURDAY MORNING
AND AGAIN SATURDAY NIGHT WHEN BOUNDARY LAYER TEMPS ARE COOLEST. ONCE
AGAIN SURFACE TEMPS REMAINING GENERALLY ABOVE FREEZING AND LIGHT QPF
WILL PREVENT ANY ACCUMULATION.
00Z MODELS ARE A BIT FASTER WITH PASSAGE OF THIS MID LEVEL SHORT
WAVE...EXITING IT FROM NORTH COUNTRY LATER SAT NT SO WILL KEEP
SUNDAY DRY AS SFC FLOW BECOMES L/V. 00Z GFS ACTUALLY SHOWS ANOTHER
RIPPLE APPROACHING SRN TIER LATE IN DAY...WILL INSERT SLGT CHC THERE
ONLY. HALLOWEEN (EARLY SUN EVE) SHOULD BE COOL AND DRY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
OUR WEATHER RETURNS TO THE SYNOPTIC SCALE DURING THIS PERIOD AS SFC
WINDS RANGE FROM L/V SUN NT TO GENERALLY NE MON-TUES. 00Z ECMWF NOW
ON BOARD WITH GFS IN SHOWING A SFC WAVE RIPPLING ALONG NY-PA BORDER
SUN NT...WILL HAVE TO CARRY CHC WEST AND SOUTH. SHOULD BE LIQUID
ALTHOUGH TEMPS GET MARGINAL AT END MON MORNING. GENERALLY DRY AND
COOL MONDAY AFTERNOON INTO TUES UNDER INFLUENCE OF SFC HIGH TO OUR
NORTH. 00Z GFS WAS FURTHER NORTH WITH CUTOFF LOW MIDWEEK...CLOSE
ENOUGH FOR A RAIN THREAT TUES NT/WED...BUT 00Z ECMWF NOW FURTHER
SOUTH AGAIN AND DRY...WILL NOT CHANGE DRY FORECAST YET THEN...TOO
MUCH UNCERTAINTY.
&&
.AVIATION /11Z THURSDAY THROUGH MONDAY/...
GENERAL VFR CONDITIONS WILL GIVE WAY TO PROGRESSIVELY LOWER VFR
CIGS THIS MORNING...AND THEN TO MVFR CIGS THIS AFTERNOON AS A
LARGE AREA OF INCREASINGLY DEEP WRAPAROUND MOISTURE/COLDER AIR
WORKS EASTWARD FROM THE CENTRAL GREAT LAKES. ONCE
ESTABLISHED...THE MVFR CIGS WILL PERSIST THROUGH TONIGHT...WITH
IFR POSSIBLE ACROSS THE WESTERN SOUTHERN TIER.
WITH THE INCREASING MOISTURE AND PROGRESSIVELY COLDER AIR...SOME LAKE
EFFECT RAIN SHOWERS WILL ALSO DEVELOP TO THE EAST-NORTHEAST OF
BOTH LAKES ERIE AND ONTARIO LATER THIS MORNING AND EARLY THIS
AFTERNOON...THEN WILL GRADUALLY SHIFT SOUTHWARD THIS AFTERNOON
AND THIS EVENING AS THE LOW LEVEL FLOW TURNS MORE WESTERLY...THEN
WEST-NORTHWESTERLY.
RATHER GUSTY SURFACE WINDS WILL ALSO CONTINUE TODAY AS INCREASING
COLD AIR ADVECTION AND DIURNAL HEATING HELP TO TRANSPORT SOME OF
THESE STRONGER WINDS ALOFT DOWN TO THE SURFACE. AT THIS
POINT...SUSTAINED WINDS IN THE 15-25 KNOT RANGE LOOK LIKELY AT ALL
SITES...ALONG WITH GUSTS TO 30-35 KNOTS. THESE WINDS SHOULD
PERSIST THROUGH EARLY TO MID AFTERNOON...BEFORE DIMINISHING DURING
THE LATE AFTERNOON AND EVENING HOURS.
OUTLOOK...
FRIDAY AND SATURDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.
SUNDAY AND MONDAY...VFR.
&&
.MARINE...
THE STRONGEST WINDS OVER THE NEXT FEW DAYS WILL OCCUR THROUGH ABOUT
MIDDAY TODAY...WHEN THE COMBINATION OF A FAIRLY TIGHT PRESSURE
GRADIENT...CONTINUED COLD ADVECTION...AND FAIRLY STRONG WINDS ALOFT
WILL LEAD TO WINDS NEAR OR AT GALE FORCE ACROSS LAKES ERIE AND
ONTARIO. ACCORDINGLY...GALE WARNINGS WILL REMAIN IN PLACE FOR BOTH
LAKES TODAY. FURTHER TO THE NORTH AND EAST...BRISK BUT SOMEWHAT
LESSER WINDS WILL WARRANT CONTINUED SMALL CRAFT ADVISORIES FOR LAKE
ONTARIO.
WHILE WINDS WILL BEGIN TO DIMINISH THIS AFTERNOON AND
EVENING...THESE WILL LIKELY REMAIN ELEVATED FOR AT LEAST THE NEXT
FEW DAYS AS A BRISK WEST TO NORTHWEST FLOW CONTINUES ACROSS THE
LOWER GREAT LAKES. THIS WILL NECESSITATE THE ISSUANCE OF ADDITIONAL
SMALL CRAFT ADVISORIES FOLLOWING THE EXPIRATION OF THE GALE WARNINGS
LATER ON TODAY AND THIS EVENING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR LEZ020-040-041.
GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR
LOZ043>045-063>065.
GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR LOZ042-062.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...SFM
LONG TERM...HITCHCOCK/SFM
AVIATION...JJR/SFM
MARINE...JJRHazardous weather outlook, Oct 28, 5:00 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 500 AM EDT THU OCT 28 2010 NYZ001>008-010>014-019>021-085-290900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 500 AM EDT THU OCT 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042-062-290900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 500 AM EDT THU OCT 28 2010 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-290900- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 500 AM EDT THU OCT 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-290900- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 500 AM EDT THU OCT 28 2010 ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 12:39 PM EDT | Special Marine Warning | BUF | 2 hr |
Nearby
Wind Advisories in New York, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.